# SDR FDEA201103271192

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part serial: ARB75742
- Condition: Cracked
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E COMP AT STA XORS 560 FOUND FINGER DOUBLER WITH APPROX TEN (10) IN CRACK L/E SKIN.  REPAIRED IAW SRM 57-40-02 REV 46, REPAIR 9 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112
